MAUDE Adverse Event Report: ARTHREX, INC. 4K C-MOUNT ARTHROSCOPE, 70°, 4MM X 156MM; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. 4K C-MOUNT ARTHROSCOPE, 70°, 4MM X 156MM; ARTHROSCOPE AND ACCESSORIES
Model Number 4K C-MOUNT ARTHROSCOPE, 70°, 4MM X 156MM
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-3355-4071 scope has a scratched lens.It was involved in a case.Patient was not affected.
 
Additional Manufacturer Narrative
Correction, h1 to n/a.Arthrex previously submitted this event as a reportable malfunction out of an abundance of caution.Upon further review and evaluation of associated risk documentation, it has been determined that this event does not meet the criteria of a reportable event under 21 cfr 803.

Brand Name
4K C-MOUNT ARTHROSCOPE, 70°, 4MM X 156MM
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17315634
Report Number1220246-2023-07133
Device Sequence Number4036608
Product Code HRX
UDI-Device Identifier00888867161207
UDI-Public00888867161207
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K C-MOUNT ARTHROSCOPE, 70°, 4MM X 156MM
Device Catalogue NumberAR-3355-4071
Device Lot Number14094977
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown